# SDR 95ZZZX6376

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- Engine: Pwa JT8D9A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Heat Valve
- Part number: 320115
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE OIL TEMPERATURE EXCEEDED 120 DEGREES FOR 12 MINUTES, MAXIMUM TEMPERATURE, 139 DEGREES.  REPLACED FUEL HEAT VALVE.  DRAINED AND REPLACED ENGINE OIL.  REMOVED AND REPLACED OIL SCREEN PER MM 72-00, 518C.  CHECKS OK.  NO LEAKS ON RUN-UP.
